Pacific Journal of Mathematics

Approximation properties of vector valued functions.

R. C. Buck

Article information

Source
Pacific J. Math., Volume 53, Number 1 (1974), 85-94.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911782

Mathematical Reviews number (MathSciNet)
MR0367650

Zentralblatt MATH identifier
0287.41020

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions

Citation

Buck, R. C. Approximation properties of vector valued functions. Pacific J. Math. 53 (1974), no. 1, 85--94. https://projecteuclid.org/euclid.pjm/1102911782


Export citation

References

  • [1] G. Birkhoff, Orthogonality in linear metric spaces, Duke Math. J., 1 (1935), 169- 172.
  • [2] B. Brosowski and F. Deutsch, On some geometric properties of sums, J. Approx. Theory, 10 (1974), 245-267.
  • [3] R. C. Buck, Bounded functionson a locally compact space, Mich. Math. J., 5 (1958), 95-104.
  • [4] R. C. Buck,A complete characterization for extreme functionals, Bull. Amer. Math. Soc, 65 (1959), 130-133.
  • [5] R. C. Buck,Applications of duality in approximation theory, in "Approximation of
  • [7] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc, 70 (1951), 219-225.
  • [8] J. T. Marti, The approximationof continuous nonlinear operators in normed spaces by polynomial operators, J. Appl. Math. Phy., 22 (1971), 991-996.
  • [9] L. Nachbin, Elements of ApproximationTheory, Van Nostrand, 1967.
  • [10] J. Overdeck, private communication, (1972).
  • [11] R. R. Phelps, Extreme points of polar convex sets, Proc. Amer. Math. Soc, 12 (1961), 291-296.
  • [12] P. M. Prenter, A Weierstrass theorem for real separable Hilbert space, J. Approx. Theory, 3 (1970), 341-351.
  • [13] J. B. Prolla, Bishop's generalized Stone-Weierstrasstheorem for weighted spaces, to appear.
  • [14] I. Singer and C. Foias, Some remarks on the representation of linearoperators in spaces of vector valued continuous functions,Rev. Math. Pures Appl., 5 (1960), 729- 752.
  • [15] I. Singer, Best Approximationin Normed Vector Spaces, (Roum.), Bucharest, 1967. (Springer-Verlag, 1970).
  • [16] W. Strobele, The representation of the extreme functionals on C0(T,X), J. Approx. Theory, 10 (1974), 64-68.
  • [17] C. Todd, Stone-Weierstrass theorems for the strict topology, Proc. Amer. Math. Soc, 16 (1965), 654-659.
  • [18] D. H. Tucker, A representationtheorem for a continuous lineartransformation on a space of continuous functions, Proc Amer. Math. Soc, 16 (1965), 946-953.
  • [19] D. J. Uherka, General Stieltjes integrals, and a strong representationtheorem for continuous linear maps on a function space, Math. Ann., 182 (1969), 60-66.
  • [20] J. Wells, Bounded continuous vector valued functionson a locally compact space, Mich. Math. J., 12 (1965), 119-126.
  • [21] B. Yood, Banach algebras of bounded functions,Duke Math. J., 16 (1949), 151- 163.